Tbilisi Mathematical Journal

Degree of approximation of genuine Lupaş-Durrmeyer operators

Nesibe Manav and Nurhayat Ispir

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The present paper deals with the rate of convergence of genuine type Durrmeyer operators having Lupaş-Szász type basis functions. We study some direct estimates to give the degree of approximation to continuous functions. Further, we investigate pointwise convergence for functions with derivative of bounded variations.

Article information

Source
Tbilisi Math. J., Volume 12, Issue 2 (2019), 119-135.

Dates
Received: 26 September 2018
Accepted: 5 April 2019
First available in Project Euclid: 21 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1561082572

Digital Object Identifier
doi:10.32513/tbilisi/1561082572

Mathematical Reviews number (MathSciNet)
MR3973264

Subjects
Primary: 41A25: Rate of convergence, degree of approximation
Secondary: 41A36: Approximation by positive operators 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}

Keywords
Lupaş-Szász functions genuine type operators rate of convergence

Citation

Manav, Nesibe; Ispir, Nurhayat. Degree of approximation of genuine Lupaş-Durrmeyer operators. Tbilisi Math. J. 12 (2019), no. 2, 119--135. doi:10.32513/tbilisi/1561082572. https://projecteuclid.org/euclid.tbilisi/1561082572


Export citation

References

  • T. Acar, V. Gupta and A. Aral, Rate of convergence for generalized Szász operators, Bull. Math. Sci. (1) 1, 2011, pp. 99-113.
  • O. Agratini, On a sequence of linear and positive operators. Facta Univarsitatis, Ser. Math. Inform. 14, 1999, pp. 41-48.
  • O. Agratini, On the rate of convergence of a positive approximation process, Nihonkai Math. J. 11, 2000, pp. 47-56.
  • R. Bojanic and F. Cheng, Rate of convergence of Bernstein polynomials for functions with derivatives of bounded variation, J. Math. Anal.and Appl., 141, 1989, pp. 136-151.
  • R. Bojanic and F. Cheng, Rate of convergence of Hermite-Fejer polynomials for functions with derivatives of bounded variation, Acta Math. Hungar. 59, 1992, pp. 91-102.
  • R. Bojanic and M. K. Khan, Rate of convergence of some operators of functions with derivatives of bounded variation, Atti Sem. Mat. Fis. Univ. Modena (2) 39, 1991, pp. 495-512.
  • M. Dhamija and N. Deo, Jain-Durrmeyer operators associated with the inverse Pólya-Eggenberger distribution, Appl. Math. Comput. 286, 2016, pp. 15-22.
  • F. Herzog and J. D. Hill, The Bernstein polynomials for discontinuous functions, Amer. J. Math. 68, 1946, pp. 109-124.
  • A. Erençin and F. Taşdelen, On a family of linear and positive operators in weighted spaces, JIPAM. J. Inequal. Pure Appl. Math., 8, 2007 no. 2, Article 39, 6 pp.
  • A. Erençin and F. Taşdelen, On certain Kantorovich type operators, Fasc. Math., 2009, no. 41, pp.65-71.
  • N. K. Govil, V. Gupta and D. Soybaş, Certain new classes of Durrmeyer type operators, Applied Mathematics and Computation, 225, 2013, pp. 195-203.
  • V. Gupta and R. P. Agarwal, Convergence estimates in approximation theory, New York: Springer, 2014.
  • V. Gupta, M. K. Vasishtha and V. Gupta, Rate of convergence of summation integral type operators with derivatives of bounded variation, J. Inequqlities in Pure and Applied Mathematics (2) 4, 2003, Art.34.
  • N. Ispir, Rate of convergence of generalized rational type Baskakov operators, Math. Comput. Model. (5-6) 46, 2007, pp. 625-631.
  • N. Ispir and N. Manav, Approximation by the summation integral type operators based on Lupaş-Szász basis functions, Journal of Science and Arts, 4(45), 2018, pp. 853-868.
  • H. Karsli, Rate of convergence of new gamma type operators for functions with derivatives of bounded variation, Math. Comput. Model. (5-6) 45, 2007, pp.617-624.
  • A. Lupaş, The approximation by some positive linear operators, In: Proceedings of the International Dortmund Meeting on Approximation Theory (M.W. Müller et al.,eds.), Akademie Verlag, Berlin, 1995, pp. 201-229.
  • M. A. Özarslan and O. Duman, Local approximation behavior of modified SMK operators, Miskolc Math. Notes, (1) 11, 2010, pp. 87-89.
  • Özarslan, M.A., Duman, O., Kaanoglu, C. Rates of convergence of certain King-type operators for functions with derivative of bounded variation, Math. Comput. Model. (1-2) 52, 2010, pp.334-345.
  • S. Y. Shaw, W. C. Liaw and Y. L. Lin, Rates for approximation of functions in BV[a, b] and DBV[a, b] by positive linear operators, Chin. J. Math. 21, 1993, pp. 171-193.
  • O. Shishaa and B. Mond, The degree of convergence of sequences of linear positive operators, Pror. Nat. Acnd. Sci., 60, 1968, pp. 1196-1200.
  • D. F. Sofonea, On a sequence of linear and positive operators, Result. Math. 53, 2009, pp. 435-444.